Vol. 16, No. 3, 2022

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 7, 1221–1401
Issue 6, 1039–1219
Issue 5, 847–1038
Issue 4, 631–846
Issue 3, 409–629
Issue 2, 209–408
Issue 1, 1–208

Volume 17, 12 issues

Volume 16, 10 issues

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
Editors' interests
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author index
To appear
Other MSP journals
This article is available for purchase or by subscription. See below.
Duflo–Serganova functor and superdimension formula for the periplectic Lie superalgebra

Inna Entova-Aizenbud and Vera Serganova

Vol. 16 (2022), No. 3, 697–729

In this paper, we study the representations of the periplectic Lie superalgebra using the Duflo–Serganova functor. Given a simple 𝔭(n)-module L and a certain odd element x 𝔭(n) of rank 1, we give an explicit description of the composition factors of the 𝔭(n1)-module DS x(L), which is defined as the homology of the complex

ΠM xM xΠM,

where Π denotes the parity-change functor () 0|1.

In particular, we show that this 𝔭(n1)-module is multiplicity-free.

We then use this result to give a simple explicit combinatorial formula for the superdimension of a simple integrable finite-dimensional 𝔭(n)-module, based on its highest weight. In particular, this reproves the Kac–Wakimoto conjecture for 𝔭(n), which was proved earlier by the authors.

To Pavel Etingof for his 50th birthday.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Lie superalgebra, periplectic Lie superalgebra, superdimension, Duflo–Serganova functor
Mathematical Subject Classification
Primary: 17B10, 17B55
Received: 13 April 2020
Revised: 13 June 2021
Accepted: 24 July 2021
Published: 9 July 2022
Inna Entova-Aizenbud
Department of Mathematics
Ben-Gurion University
Vera Serganova
Department of Mathematics
University of California at Berkeley
Berkeley, CA
United States